Atripla & Bumps
Dec 26, 2006
Ok. I started taking Atripla a couple months ago. Currently on my third bottle. I've noticed boil like/ or large bumps on my stomachthighs. I've done some research and tried to see what my problem might be and how to correct it but havent had any luck. My doctor doesnt seem to think its a problem that I look like I have the chicken poks but I do. What medicine or treatment could I suggest that he give me or what other suggestions do you have. They can really be uncomfortable at times. Especially the ones on my bottom. I dont want to just "wait till it goes away" if I can do something to make it go away now
Response from Dr. Henry
It is hard for me to comment/diagnose without visualizing the bumps. Immune reconstitution reactions, eosinophilic folliculitis, boils, and other conditions can look like what you describe. I often refer a patient with a condition like yours to a skin specialist (dermatolgist) to try and get the best diagnosis and thus targeted treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Getting HIV From Sex With A Prostitute
- Burning Penis After Condom Broke Worried I Have HIV
- Burning Penis After Vaginal Sex Condom Broke Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Painful Red Spots After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.